首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
IRREDUCIBLE REPRESENTATIONS OF LOCALLY COMPACT-GROUPS THAT CANNOT BE HAUSDORFF SEPARATED FROM THE IDENTITY REPRESENTATION
被引:0
|
作者
:
BEKKA, MEB
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV GESAMTHSCH PADERBORN,FACHBEREICH MATH INFORMAT,D-4790 PADERBORN,FED REP GER
UNIV GESAMTHSCH PADERBORN,FACHBEREICH MATH INFORMAT,D-4790 PADERBORN,FED REP GER
BEKKA, MEB
[
1
]
KANIUTH, E
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV GESAMTHSCH PADERBORN,FACHBEREICH MATH INFORMAT,D-4790 PADERBORN,FED REP GER
UNIV GESAMTHSCH PADERBORN,FACHBEREICH MATH INFORMAT,D-4790 PADERBORN,FED REP GER
KANIUTH, E
[
1
]
机构
:
[1]
UNIV GESAMTHSCH PADERBORN,FACHBEREICH MATH INFORMAT,D-4790 PADERBORN,FED REP GER
来源
:
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK
|
1988年
/ 385卷
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:203 / 220
页数:18
相关论文
共 50 条
[41]
P-AMENABLE LOCALLY COMPACT-GROUPS
GANESAN, S
论文数:
0
引用数:
0
h-index:
0
GANESAN, S
[J].
MONATSHEFTE FUR MATHEMATIK,
1986,
101
(04):
: 301
-
308
[42]
LOCAL NONFACTORIZATION OF FUNCTIONS ON LOCALLY COMPACT-GROUPS
FEICHTINGER, HG
论文数:
0
引用数:
0
h-index:
0
机构:
JOHANNES KEPLER UNIV,INST MATH,A-4040 LINZ,AUSTRIA
JOHANNES KEPLER UNIV,INST MATH,A-4040 LINZ,AUSTRIA
FEICHTINGER, HG
SCHACHERMAYER, W
论文数:
0
引用数:
0
h-index:
0
机构:
JOHANNES KEPLER UNIV,INST MATH,A-4040 LINZ,AUSTRIA
JOHANNES KEPLER UNIV,INST MATH,A-4040 LINZ,AUSTRIA
SCHACHERMAYER, W
[J].
ARCHIV DER MATHEMATIK,
1987,
49
(01)
: 72
-
78
[43]
LOCAL UNCERTAINTY INEQUALITIES FOR LOCALLY COMPACT-GROUPS
PRICE, JF
论文数:
0
引用数:
0
h-index:
0
机构:
INDIAN STAT INST,STAT MATH UNIT,BANGALORE 560059,INDIA
INDIAN STAT INST,STAT MATH UNIT,BANGALORE 560059,INDIA
PRICE, JF
SITARAM, A
论文数:
0
引用数:
0
h-index:
0
机构:
INDIAN STAT INST,STAT MATH UNIT,BANGALORE 560059,INDIA
INDIAN STAT INST,STAT MATH UNIT,BANGALORE 560059,INDIA
SITARAM, A
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1988,
308
(01)
: 105
-
114
[44]
REPRESENTATIONS OF COMPACT-GROUPS ON BANACH-ALGEBRAS
GURARIE, D
论文数:
0
引用数:
0
h-index:
0
GURARIE, D
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1984,
285
(01)
: 1
-
55
[45]
THE STRUCTURE OF TOTALLY DISCONNECTED, LOCALLY COMPACT-GROUPS
WILLIS, G
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, The University of Newcastle, Newcastle, 2308, N.S.W.
WILLIS, G
[J].
MATHEMATISCHE ANNALEN,
1994,
300
(02)
: 341
-
363
[46]
AMALGAMATION OF CONVERGENT SEQUENCES IN LOCALLY COMPACT-GROUPS
NOGURA, T
论文数:
0
引用数:
0
h-index:
0
NOGURA, T
SHAKHMATOV, D
论文数:
0
引用数:
0
h-index:
0
SHAKHMATOV, D
[J].
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE,
1995,
320
(11):
: 1349
-
1354
[47]
ERGODIC AFFINE MAPS OF LOCALLY COMPACT-GROUPS
DATEYAMA, M
论文数:
0
引用数:
0
h-index:
0
机构:
KUMAMOTO RADIO TECH COLL, KUMAMOTO 86111, JAPAN
KUMAMOTO RADIO TECH COLL, KUMAMOTO 86111, JAPAN
DATEYAMA, M
KASUGA, T
论文数:
0
引用数:
0
h-index:
0
机构:
KUMAMOTO RADIO TECH COLL, KUMAMOTO 86111, JAPAN
KUMAMOTO RADIO TECH COLL, KUMAMOTO 86111, JAPAN
KASUGA, T
[J].
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN,
1985,
37
(03)
: 363
-
372
[48]
NONSEPARABILITY AND UNIFORM STRUCTURES IN LOCALLY COMPACT-GROUPS
HANSEL, G
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV HAVRE,FAC SCI & TECH,CNRS,URA D1378,F-76600 LE HAVRE,FRANCE
UNIV HAVRE,FAC SCI & TECH,CNRS,URA D1378,F-76600 LE HAVRE,FRANCE
HANSEL, G
TROALLIC, JP
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV HAVRE,FAC SCI & TECH,CNRS,URA D1378,F-76600 LE HAVRE,FRANCE
UNIV HAVRE,FAC SCI & TECH,CNRS,URA D1378,F-76600 LE HAVRE,FRANCE
TROALLIC, JP
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1995,
123
(05)
: 1613
-
1621
[49]
UNIFORM PARTITIONS OF UNITY ON LOCALLY COMPACT-GROUPS
LEPTIN, H
论文数:
0
引用数:
0
h-index:
0
机构:
Universität Bielefeld, 4800 Bielefeld 1
LEPTIN, H
MULLER, D
论文数:
0
引用数:
0
h-index:
0
机构:
Universität Bielefeld, 4800 Bielefeld 1
MULLER, D
[J].
ADVANCES IN MATHEMATICS,
1991,
90
(01)
: 1
-
14
[50]
CONVOLUTION-OPERATORS ON LOCALLY COMPACT-GROUPS
SHTEINBERG, BY
论文数:
0
引用数:
0
h-index:
0
SHTEINBERG, BY
[J].
FUNCTIONAL ANALYSIS AND ITS APPLICATIONS,
1981,
15
(03)
: 233
-
234
←
1
2
3
4
5
→